# SDR SWAA2021081689917

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT ACB BS847 - BS867 RBL21 WL159. MARKED / REMOVED INSTALLED NEW AFT SHIELD AT ACB BS847-867 RBL21 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A0081 REV A 80641U 14JUN20; NO SRM ALLOWABLE DAMAGE.
